# SDR ALGA087937

- Difficulty date: July 8, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Aircraft time: 18,535 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB11061
- Part serial: 10761
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 7635109500043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX REMOVED FOR METAL IN OIL, FOUND BEARING BREAKING DOWN.
